Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An inequality for some nonnormal operators--extension to normal approximate eigenvalues


Authors: Masatoshi Fujii, Takayuki Furuta and Yūki Seo
Journal: Proc. Amer. Math. Soc. 118 (1993), 899-902
MSC: Primary 47A63; Secondary 47A75, 65F15, 65J10
MathSciNet review: 1152981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An inequality of use in testing convergence of eigenvector calculations is extended. It is an improvement of Bernstein and Furuta's results for selfajoint operators and dominant operators respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A63, 47A75, 65F15, 65J10

Retrieve articles in all journals with MSC: 47A63, 47A75, 65F15, 65J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152981-5
PII: S 0002-9939(1993)1152981-5
Keywords: Eigenvector, normal eigenvalue, normal approximate eigenvalue
Article copyright: © Copyright 1993 American Mathematical Society